# SDR F3LA2024013000014

- Difficulty date: January 11, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 35,293 hours, 14,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001400
- Condition: Corroded
- Location: Frm 66-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001290345-0090 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION FOUND ON AFT CABIN FLOOR BEAM AT FR66 AND Y765.  REQUIRES FURTHER EVALUATION AS PER A320 SRM 51-11-00 REV 147.  DUE TO THE EXTENT OF COROSION, REPLACEMENT OF PART IS RECOMMENDED AS PER A320 SRM 51-11-00 REV 147 AND A320 SRM 51-72-11 REV 147.
CORRECTIVE ACTION: PERFORMED INSTALLATION OF NEW BEAM AS PER A320 SRM 51-72-11 REV 147.  MX ACTION IS ACCEPTABLE./END/
